# SDR SWIA202157721

- Difficulty date: April 10, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 FS 850.00 - 988.00 ARRIVED WITH 1 EA. MISSING CLAW FOR SEAT MOUNT POINT.     (C-CHECK RO 4/21/2021)    REMOVED AND INSTALLED NEW SEAT TRACK AT LBL 9 FROM FS850-FS988 REF CRJ 700 AMM  53-00-49-400-801-A01
